Applied Mathematics

Vol.3 No.12(2012), Paper ID 25342, 5 pages

DOI:10.4236/am.2012.312252

 

Hyers-Ulam Stability of a Generalized Second-Order Nonlinear Differential Equation

 

Maher Nazmi Qarawani

 

Department of Mathematics, AlQuds Open University, Ramallah, Palestine

 

Copyright © 2012 Maher Nazmi Qarawani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Qarawani, "Hyers-Ulam Stability of a Generalized Second-Order Nonlinear Differential Equation," Applied Mathematics, Vol. 3 No. 12, 2012, pp. 1857-1861. doi: 10.4236/am.2012.312252.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.